Lumps After Fillers -- Not Normal, There are options!
I suggest reversing the fillers if there is a lump or injecting steroids to calmn it down. He is right though, sometimes it will resolve after a few weeks. If you trust your physician, have patience. Best, Dr. Emer.
It is possible that the lump will go away on its own but if it doesn't you may need Vitrase to dissolve the product. Please consult an expert for the best cosmetic results. Best, Dr. Green
Solid Lump After Juvederm
Hi Jessica. It's difficult to say without a photo, but usually issues like this can be resolved with Hyaluronidase, which reverses the effects of the Juvederm. If the lump is still there, either follow up with your injector or get a second opinion about what to do next.
Lump on Lip after Juvederm
Dear Jessica1014, On occasions Juvederm to the lips can cause a small bump and this is either fixed with hyaluronidase injection to dissolve the filler or filler around the area to correct the appearance. Best regards, Michael V. Elam, M.D.
It is not uncommon to develop "lumps" after filler, especially in the lips. Sometimes this requires additional filler to improve the result and sometimes this requires hyaluronidase to reduce the lump. See how you do after 1-2 weeks. photos often help with the assessment
Sometimes filler can become more superficial than aesthetically desired. If this is the case, your provider can typically express some of the excess product easily in the office. I do not recommend you trying this at home but do encourage you to follow up with your provider to see if this is the case since it has been so long. This may just be a simple fix.
Hope this helps.
Dr. Grant Stevens